International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: The Multivariate Hidden Number Problem

Authors:
Steven D. Galbraith
Barak Shani
Download:
URL: https://eprint.iacr.org/2015/111
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26997,
  title={The Multivariate Hidden Number Problem},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={111},
  url={https://eprint.iacr.org/2015/111},
  author={Steven D. Galbraith and Barak Shani},
  year=2015
}